MathSciNet Relay Station
MathSciNet bibliographic data
MR1401774 (97h:58013) 58B05 (55P15 58E05)
Hurtubise, David E. The Floer homotopy type of height functions on complex Grassmann manifolds. Trans. Amer. Math. Soc. 349 (1997), no. 6, 2493–2505.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement